0
RESEARCH PAPERS

Closed-Form Solutions for a Class of Optimal Quadratic Regulator Problems With Terminal Constraints

[+] Author and Article Information
Jer-Nan Juang

NASA Langley Research Center, Hampton, Va. 23665

James D. Turner

Cambridge Research Division of Photon Research, Cambridge, Mass. 02139

Hon M. Chun

The Charles Stark Draper Laboratory, Inc., Cambridge, Mass. 02139

J. Dyn. Sys., Meas., Control 108(1), 44-48 (Mar 01, 1986) (5 pages) doi:10.1115/1.3143741 History: Received January 28, 1984; Revised May 29, 1985; Online July 21, 2009

Abstract

Closed-form solutions are derived for coupled Riccati-like matrix differential equations describing the solution of a class of optimal finite time quadratic regulator problems with terminal constraints. Analytical solutions are obtained for the feedback gains and the closed-loop response trajectory. A computational procedure is presented which introduces new variables for efficient computation of the terminal control law. Two examples are given to illustrate the validity and usefulness of the theory.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In